# SDR IPXA2015080191854

- Difficulty date: July 16, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RIDGID CARGO BARRIOR LT FLOOR PANEL, WSP0791-501 HAS CORROSION ON UPPER SURFACE.  ACCOMPLISHED PERMANENT BLEND REPAIRIAW EA 011-5310-01-A5902, REV I/R AND EO MD11-5310-58281-A, REV I/R.
